Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Heisenberg manifolds and theta functions
HTML articles powered by AMS MathViewer

by R. Tolimieri PDF
Trans. Amer. Math. Soc. 239 (1978), 293-319 Request permission

Abstract:

The algebraic structure of the $(2n + 1)$-dimensional Heisenberg group naturally induces a special class of differential operators whose solutions $(Df = 0)$ are related to classical theta function theory.
References
  • L. Auslander and J. Brezin, Translation-invariant subspaces in $L^{2}$ of a compact nilmanifold. I, Invent. Math. 20 (1973), 1–14. MR 322100, DOI 10.1007/BF01405260
  • Jun-ichi Igusa, Theta functions, Die Grundlehren der mathematischen Wissenschaften, Band 194, Springer-Verlag, New York-Heidelberg, 1972. MR 0325625, DOI 10.1007/978-3-642-65315-5
  • Nathan Jacobson, Lie algebras, Interscience Tracts in Pure and Applied Mathematics, No. 10, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. MR 0143793
  • Serge Lang, Algebra, Addison-Wesley Publishing Co., Inc., Reading, Mass., 1965. MR 0197234
  • Serge Lang, Introduction to algebraic and abelian functions, Addison-Wesley Publishing Co., Inc., Reading, Mass., 1972. MR 0327780
  • A. I. Mal′cev, On a class of homogeneous spaces, Izvestiya Akad. Nauk. SSSR. Ser. Mat. 13 (1949), 9–32 (Russian). MR 0028842
  • O. T. O’Meara, Introduction to quadratic forms, Springer, Berlin, 1963. C. L. Siegel, Quadratic forms, Lectures on Math., no. 7, Tata Institute of Fundamental Research, Bombay, 1967.
Similar Articles
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 239 (1978), 293-319
  • MSC: Primary 22E25; Secondary 14K25, 33A75, 43A85
  • DOI: https://doi.org/10.1090/S0002-9947-1978-0487050-7
  • MathSciNet review: 487050